Lelek's problem is not a metric problem

D. Bartosova, KP Hart, L.C. Hoehn, BJ van der Steeg

Research output: Contribution to journalArticleScientificpeer-review

1 Citation (Scopus)
Original languageEnglish
Pages (from-to)2479-2484
Number of pages6
JournalTopology and Its Applications: a journal devoted to general, geometric, set-theoretic and algebraic topology
Volume158
DOIs
Publication statusPublished - 2011

Keywords

  • Wiskunde en Informatica
  • Techniek
  • technische Wiskunde en Informatica
  • CWTS JFIS < 0.75

Cite this